# SDR DALA2021030801321

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Washer
- Condition: Incorrect
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND WASHER INSTALLED ON INNER SIDE OF ACCESS PANEL 114N2202-27 AND NOT EXTERNAL AS WORK INSTRUCTIONS CALLED OUT. C/W ERA 590286-14AD. (LP 1747990)
